# SDR AALA202505027002

- Difficulty date: April 24, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 62,552 hours, 40,698 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 300 Elevatr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY HINGE ARM 5 ELEVATOR ON RH. MAINTENANCE REPLACED HINGE ARM END FITTING 5 ON ELEVATOR RH IAW AMM 55-16-42-000-001-A AND AMM  55-16-42-400-001-A.
